Archived Edition Vol. 15, No. 3, 1989

Editors: H. Brezis (Paris), J. Hausen (Houston), G.G. Johnson (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: J.W. Neuberger (Emory)

Houston Journal of Mathematics


Zvi Arad, Hinnit Lipman-Gutweter
On Products of Characters in Finite Groups, pp. 305-326.

D. Arnold, C. Vinsonhaler
Quasi-Isomorphism Invariants for a Class of Torsion-Free Abelian Groups, pp. 327-340.

Robert Stephen Cantrell, Chris Cosner
On the Uniqueness and Stability of Positive Solutions in the Lotka-Volterra Competition Model With Diffusion, pp. 341-361.

Hisao Kato
On Local Contractibility at X in Hyperspaces C(X) and 2X, pp. 363-370.

Judy Kennedy
Maps Between Products of One-Dimensional Arcwise Connected Continua, pp. 371-385.

Alan Lambert
An Operator Theoretic Characterization of Isomorphism for Measure Preserving Transformations, pp. 387-394.

Elizabeth McMahon, Jay Shapiro
On Strong and H-Separability in Ordinary and Skew Groups Rings, pp. 395-408.

Van C. Nall
Partially Confluent Maps and n-ods, pp. 409-415.

Wayne B. Powell, Constantine Tsinakis
Disjoint Sets in Free Lattice Ordered Modules, pp. 417-424.

David Terman
Radial Solutions of an Elliptic System: Solutions With a Prescribed Winding Number, pp. 425-458.